MathSciNet Relay Station
MathSciNet bibliographic data
MR1455149 (98f:60168) 60J80
Dette, Holger; Fill, James Allen; Pitman, Jim; Studden, William J. Wall and Siegmund duality relations for birth and death chains with reflecting barrier. Dedicated to Murray Rosenblatt. J. Theoret. Probab. 10 (1997), no. 2, 349–374.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement